# SDR AUS20040055

- Difficulty date: January 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 695686
- Condition: Failed
- Location: Right
- Part time: 25,698 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE FAILED TO START. FURTHER INVESTIGATION FOUND N2 SHAFT NOT BEING DRIVEN BY N2 GEARBOX.  INVESTIGATION IS CONTINUING.
